# SDR SWIA202266342

- Difficulty date: July 27, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N119SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000421
- Aircraft time: 21,475 hours, 11,871 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HINGE #2 & 3 AND IB & OB PCU HARDWARE WORN/CORRODED     (C-CHECK RO 8/18/2022)     / REMOVED AND REPLACED LH ELEVATOR HINGE #2 & 3 AND IB & OB PCU HARDWARE ON RACK SEE WP# H8669 CAMP# 24946711 FOR FINAL INSTALL
